ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О сведении задачи Коши для гиперболического уравнения к симметрическим системам

Айрапетян, Р. Г. (1986) О сведении задачи Коши для гиперболического уравнения к симметрическим системам. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 21 (1). pp. 51-62. ISSN 00002-3043

[img]
Preview
PDF
Download (1460Kb) | Preview
    Item Type: Article
    Additional Information: Հիպերբոլական հավասարման համար Կոշու խնդրի բերումը սիմետրիկ համակարգերին։ Reduction of the Cauchy problem for a hyperbolic equation to symmetric systems.
    Uncontrolled Keywords: Հայրապետյան Ռ. Գ., Airapetyan R. G.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 04 Dec 2012 12:04
    Last Modified: 25 Dec 2012 18:28
    URI: http://mathematics.asj-oa.am/id/eprint/1333

    Actions (login required)

    View Item